# SDR CA951120014

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 2120 · Air Distribution System
- Part: Solenoid
- Part number: 2297009
- Condition: Burnt Out
- Location: Ambient Air
- Part time: 4,929 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE PERFORMING MAINTENANCE, GROUND POWER WAS USED FOR TESTING. SMOKE WAS OBSERVED EXITING THE TOP OF THE RIGHT HAND ENGINE COWL. ELECTRICAL POWER WAS SHUT OFF. INVESTIGATION FOUND SMOKE COMING FROM THE AMBIENT AIR SHUTOFF VALVE SOLENOID, LOCATED INLINE BETWEEN THE PNEUMOSTAT AND THE BUTTERFLY AIR VALVE OF THE RIGHT SIDE FLO-PACK ASSEMBLY. THE SOLENOID IS POWERED TO CLOSE. IT IS NORMALLY OPEN AND IS THEREFORE POWERED UP WHILE THE AIRCRAFT IS ON THE GROUND WITH POWER TO THE BUS.
